# SDR YENA201707170586

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 46,304 hours, 16,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENNACE, EPSU EMERGENCY LIGHT FAULT ON PTP.  R & R THE LT EPSU 11WL IAW AMM 33-51-38.  OPS CHECKED GOOD.
